Heart palpitations (pvcs and pacs on 24-hour monitor). On ritalin (methylphenidate) (40mg). Doctors say it's anxiety. Should I worry about sudden death or heart attack?

Cardiac. need to see some of your results, holter, echo etc. to consult me : healthtap.com/volkantuzcu.
Not necessarily. It depends on the degree of arrhythmia, how many and how many in a row mostly. If the doctor says it is nothing, i presume it is read as none in a row and he is mostly right. Try to relax and if the medicine, you can tell is causing the problem, discuss it with your doctor for alternatives.
No,but feels like it. No, i wouldn't go that far however, it is a scary feeling. It will help if you stop Ritalin (methylphenidate) and see if the palpitations stabilizes. A benign condition can cause pvc's as well called mitral valve prolapse.

Related Questions

I suffered from heart palpitations. Doctor said it is PVC and benign. Is it. Ekg and echo normal.

Sounds benign. It appears you have had the appropriate tests. I suggest you limit your caffeine intact, and eat a balanced diet. If there's continued concern, you may need a cardiac stress test, which is an ekg during controlled exercise, or chemical injection. Premature ventricular contractions are "extra" beats that occur, and can be caused by caffeine, fatigue, stress, and chemical imbalance. Good luck. Read more...

I take ritalin (methylphenidate) (40mg), have occasional pvcs and pacs, but all tests (ekg, 24h ekg, ultrasound, etc) were normal. Dr says anxiety/panic. What to do?

High dose ? Try and reduce the dose of Ritalin (methylphenidate) by 10 mg at a time. It should reduce some of the anxiety you are experiencing. Read more...
Ritalin (methylphenidate) / Stimulant . Used for add/adhd, narcolepsy. It increases norepinephrine and Dopamine concentration in brainstem, midbrain and frontal cortex with resultant improvement in daily living skills. Cardiovascular side effects: increased heart rate/ bp, arrhythmia, chest pain. Anxiety is one contraindication to use ritalin (methylphenidate). If your pac, PVC and anxiety is of resent onset after starting ritalin (methylphenidate), get second opinion. Read more...
See a psychiatrist. Psychiatrists are trained to evaluate and treat exactly what you desribed/asked. While there are many reasons you could be having pvcs and pacs the results so far are encouraging. There are a number of treatment options for anxiety and panic. Read more...

Can regular heart palpitations cause fear & weakness? I've been to heart doc they say I'm fine. Is it just anxiety or Afib?

If the cardiologist. had you wear a Holter monitor for 24-48 hours & the recording of your heart rate & rhythm was fine, then you don't have atrial fibrillation. Wireless Holter monitors can be worn up to a week. Talk to your cardiologist about your anxiety disorders & all your medications, herbs, OTC, etc. (S)he may be willing to request your insurance cover this. Seek Cognitive-Behavioral Therapy along with meds. Read more...
If all the work up. are negative for underlying heart, thyroid condition etc, then most likely you have anxiety. A normal EKG and Holter monitoring would essentially rule out atrial fibrillation. Check out our website's tips on anxiety and panic attack. God bless you! http://www.webmd.com/anxiety-panic/guide/tips-for-reducing-stress. Read more...

How to tell if I have a heart attack cause I got anxiety tachycardia palpitations?

Possible . Superimposed on other risks anxiety may lead to some increased pulse rate, but not usually irregularities look at american heart " simple seven" and get yourself a plan! to be healthy. Read more...
Very unlikely at . Your young age unless there were other major comirbidities. Read more...